DOI 10.1016/j.sjopt.2015.12.007
Scleral abscess following posterior subtenon triamcinolone acetonide injection for diabetic macular edema.
Аннотация
A 65-year-old male with uncontrolled diabetes, received posterior subtenon triamcinolone (PST) injection in the right eye for diabetic macular edema. Two days following PST, he developed scleral abscess at the injection site. The Gram stain showed Gram positive cocci in clusters. He responded favorably with systemic control of diabetes, topical concentrated cefazolin, concentrated tobramycin, and intravenous antibiotics. Possibility of infective complications should be considered when using periocular steroids, especially in diabetics. Strict control of diabetes and aggressive systemic antibiotics favor rapid healing in such cases.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.